Record number :
869958
Title of article :
Time-dependent invariants of motion for complete sets of non-commuting observables
Author/Authors :
C.M. Sarris، نويسنده , , A.N. Proto، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
13
From page :
97
To page :
109
Abstract :
Using the generalized Ehrenfest theorem the dynamics of the mean values of a complete set of non-commuting observables (CSNCO) associated to a given Hamiltonian is expressed. We found refined time-dependent invariants of motion (TDIM) for the CSNCO, and associated them with different Lie algebras. We also show that when the CSNCO are related through an antisymmetric matrix, then the characteristic polynomial of the covariance matrix for the CSNCO is also a TDIM. Examples for the Heisemberg, SU(2) and SO(2) groups are outlined.
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2005
Link To Document :
بازگشت